# SDR DALA1217696304

- Difficulty date: March 22, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INBOARD SIDE STRINGER AT NACELLE STA 346.402 FOUND CRACKED AT AROUND FASTENER HOLE AREA.  ENTERED AND DEFERRED FOR SDR REPORTING.  REPAIRED PER PRI 501588-14.
